BodyRecomposition Support Forums  

Go Back   BodyRecomposition Support Forums > General information > Supplements
Register FAQ Members List Calendar Search Today's Posts Mark Forums Read

Reply
Thread Tools Display Modes
  #1  
Unread 07-12-2018, 12:06 PM
Immaterium Immaterium is offline
Junior Member
 
Join Date: Jul 2018
Posts: 1
Default DNP- How to discern PN from edema?

Stats: 6'1 and 205lb with 12% bf trying to go down to 8-9.
I have been using anavar (and creatine) at 30mg for 3 weeks now (I cant take test, recovery is too heavy, have done bloods after anavar before and bounced right back unlike test) and DNP at a 200mg dosage for the last 5 days. Today is day 6 and I have been having a tingling/prickling sensation on the bottom of my feet/toes like Ive been sitting on my legs for too long. This happened when I sat at my desk, and when I started walking around the feeling dissipated slowly. I also have this feeling around my shins, almost feels like shin splints. I know I am holding a I need to read the rules post.I need to read the rules post.I need to read the rules post.I need to read the rules post.ton of water because my abs were visible, but look blurry now and am drinking 1.5 gallon a day.

I am thinking the cause is fluids because the dosage (200mg) is so low, and the duration too, im only 6 days in. Can neuropathy develop this fast, or is this because of too much electrolytes flushing out of my body because of the combo anavar + dnp + creatine.
Reply With Quote
  #2  
Unread 07-13-2018, 01:03 PM
relos relos is offline
Member
 
Join Date: Apr 2013
Posts: 59
Default

I dont think its PN. Yet.

Ive had so many weird sensations while on DNP, never turned into PN.
Reply With Quote
  #3  
Unread 07-15-2018, 08:07 AM
w1cked w1cked is offline
Senior Member
 
Join Date: Sep 2011
Posts: 1,807
Default

Doesn't sound like it. When I had it didnt have any issues going up to the shin. Big toe was super sensitive and it wasnt dun being barefoot.
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -6. The time now is 02:55 AM.


Powered by vBulletin® Version 3.6.8
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.